# SDR VNAA2025123111101

- Difficulty date: December 28, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 44,223 hours, 42,088 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: GG670800137MT
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING ANTI-ICE CAUTION MESSAGE AND WING ANTI-ICE FAULT.  REMOVED AND REPLACED THE LT INBD WING TEMP SENSOR IAW AMM 30-12-06-000/400-801-A01-PSA. OPS CHECKED GOOD.
